The reducible Specht modules for the Hecke algebra $\mathcal{H}_{\mathbb{C},{-}1}(\mathfrak{S}_{n})$

M Fayers, S Lyle

Research output: Contribution to journalArticle

2 Citations (Scopus)

Abstract

The reducible Specht modules for the Hecke algebra $\mathcal{H}_{\mathbb{C},{-}1}(\mathfrak{S}_{n})$ have been classified except when $q = -1$. We prove one half of a conjecture which we believe classifies the reducible Specht modules when $q = -1$.
Original languageEnglish
Pages (from-to)201-241
Number of pages41
JournalJournal of Algebraic Combinatorics
Volume37
Issue number2
DOIs
Publication statusPublished - 2013

Cite this